# SDR DXTA2025012302057

- Difficulty date: January 20, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N182QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70160
- Aircraft time: 948 hours, 303 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Part number: 10510502000
- Part serial: 0268
- Condition: Damaged
- Location: Zone 300
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

UPON LANDING TOUCHDOWN OF THE NOSE GEAR, AN AMBER NOSE STEER FAIL CAS MESSAGE APPEARED. TILLER AND RUDDER STEERING WERE INOP. PICTURES ATTACHED. CORRECTIVE ACTION: REPLACED CONNECTORS. OPS CHECK GOOD. IAW GL7500 AMM BD700-A-J32-32-02-00AAA-520A-A
